urinary infection? left untreated?

uspresidiotApril 22, 2006

I think I have one, i can't stop peeinf and most of the time very little comes out. and there is all this pressure down there, as if the muscles never loosen up. I dont have really the burning though, just a lot of pressure and mild discomfort down there even when not urinating. i tested on some azo strips from the store and it does show some color, so what to do? no health insurance , doesnt start till may, can it wait another couple of weeks?

Thank you for reporting this comment. Undo
Vickey__MN

Load up on highly acidic juices (not Cranberry unless it is straight, the others have too much sugar) like Orange and grapefruit. That will HELP, not cure. Cranberry tablets can help. Drink 8-10 glasses of water a day to flush out your system. If you start to have burning and pain, and run a fever, get to a doctor.

Vickey-MN

    Bookmark   April 22, 2006 at 11:16AM
Thank you for reporting this comment. Undo
agnespuffin

Bladder infections can move up the urinary tract and become kidney infections, much harder to treat. Drink Plenty of water. And like Vicky says, if it starts burning, or you start having back pain, head for the doctor's office or the Emergency Room. I am assuming that you are a female. If you are male, it could be a problem with the prostate gland restricting the urinary flow.

    Bookmark   April 22, 2006 at 1:11PM
Thank you for reporting this comment. Undo
alisande

Years ago I read the advice (given by a British author) to treat cystitis by drinking lots and lots of water with baking soda mixed in--about a half-teaspoon to a regular glass of water. The water flushes out the infection, as noted above, and the baking soda neutralizes the acid and makes peeing much more comfortable. Acid burns! Ditto the doctor advice given above.

    Bookmark   April 22, 2006 at 8:15PM
Thank you for reporting this comment. Undo
uspresidiot

i went to the er yesterday, and yes it was a bladder infection, they put me on this pill called levaquin, i feel really nauseaus, and dizzy and just funny aafter my 2nd dose this morning, and now i looked up about it online and people have horror stories about this fdrug. not sure if i want to keep taking it.

    Bookmark   April 24, 2006 at 1:28PM
Thank you for reporting this comment. Undo
agnespuffin

Call your doctor and ask him/her. It might be one of those medicines that you get used to. Or you might need to change to something that doesn't give you such a reaction. Don't just quit taking it. You really need to knock the infection out.

    Bookmark   April 24, 2006 at 3:13PM
Thank you for reporting this comment. Undo
Vickey__MN

Many (or dare I say most) drugs will have horror stories online, think of the thousands of people that don't write because they DON'T have horror stories. It's like the people that have babies in cars, driveways, taxies, you hear about them all the time..because they're out of the norm, you don't hear about the thousands born in the hospital because that is the norm.

Did you read the (or get a) guide of what to expect? Dizziness and nausea are usual and to be watched, but call the dr or pharmacist (pharmacist are WONDERFUL sources of information) about it. The out of sorts could be the light headed that is under the "will go away with treatment.

Here is a link that might be useful: Levaquin info.

    Bookmark   April 25, 2006 at 11:26AM
Thank you for reporting this comment. Undo
uspresidiot

Today urinating does not have the pressure it did, so thats good. but the problem now is this horrible pain in my lower left side. its been there since sturday, and it is getting wwore. they gave me two pills, one for the infection and one for the symptoms. i figured with all these pills since sunday i would feel a little bit less pain on my left now more. i can barely walk straight without holding my side. should i be worried? i only have two pills left of the pill that takes care of symptoms. or will it take the 7 days worth of antibiotics to get thispain to go away?

    Bookmark   April 25, 2006 at 4:10PM
Thank you for reporting this comment. Undo
Vickey__MN

You didn't mention two prescrioption, what is the other, that could be part of the dizziness and nausea. I'd say give it another day for the symptoms, then you may be able to call the dr to get another prescription without going in (I know you have no insurance). Are you drinking your water to flush out your system? Keep that up. If it gets too much worse, get back in. IF they have Urgent care it will be less expensive than ER, and a DR is less expensive than either if you can go that route.

Vickey-MN

    Bookmark   April 25, 2006 at 4:16PM
Thank you for reporting this comment. Undo
agnespuffin

If you are having pain in your side, you may have already developed a kidney infection. I don't think that is typical for just a bladder infection. Did you have this pain when you saw your doctor? If so, did he say anything about it? You should tell him if it's still there tomorrow.

    Bookmark   April 25, 2006 at 4:37PM
Thank you for reporting this comment. Undo
uspresidiot

the other med is called phenazopydine, the one that makes your urine orange. i had the pain since strday, and told the doc about it, he didnt say much tested my urine and wrote out the prescripts, he touche dmy side for like a second it hurt and that was it. i dont have fever or anything else associated with kidney infection though. just a lot of pain in my lower right side. took the next to last pain pill hour ago. only one left. i will see how ifeel in the morning. if the pain is still therei will go back. becuase obviously i need something else.

    Bookmark   April 25, 2006 at 5:35PM
Thank you for reporting this comment. Undo
Vickey__MN

I would say if it isn't better by morning go to a Dr. Good luck.

Vickey-Mn

    Bookmark   April 25, 2006 at 6:53PM
Sign Up to comment
More Discussions
Suggest a remedy for chapped hand and breaking of nails
I am a working lady and my work is mostly on computer....
kalifa
Anyone heard of Ageless Xtra?
Hi everyone, I usually post and lunk on the decorating...
customdecorator
Allergies
I have allergies all year around and nothing I take...
berk
Taking yourself off Paxil without side effects...???
One of my dear friends, J, had been taking Paxil for...
sooz
People viewed this after searching for:
© 2015 Houzz Inc. Houzz® The new way to design your home™